# SDR DALA2023121310211

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 OUT OF ADJUSTMENT PASSENGER CREW DOOR 842 LOAD NECESSARY WHEN YOU OPE N THE DOOR FROM INNER CONTROL HANDLE AT AFT GALLEY AREA. CORRECTIVE ACTION: ADJUSTED PASSENGER CREW DOOR 842 AS PER A320 FAM AMM 52-13-21-400-001-A. (0106992)
